Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the distribution of the maximum of successive cumulative sums of independently but not identically distributed chance variables


Author: Abraham Wald
Journal: Bull. Amer. Math. Soc. 54 (1948), 422-430
DOI: https://doi.org/10.1090/S0002-9904-1948-09021-8
MathSciNet review: 0024597
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Erdös and M. Kac, On certain limit theorems of the theory of probability, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 292-302. MR 15705
  • 2. A. Wald, Limit distribution of the maximum and minimum of successive cumulative sums of random variables, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 142-153. MR 19855


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09021-8

American Mathematical Society